Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567585
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Peter B. Gilkey
Title: Invariance theory, the heat equation, and the Atiyah-Singer index theorem
Additional book information: Mathematics Lecture Series, vol. 11, Publish or Perish, Inc., Wilmington, Delaware, 1984, viii + 349 pp., $40.00. ISBN 0-914098-20-9.

Review Information:

Reviewer: Jozef Dodziuk
Journal: Bull. Amer. Math. Soc. 14 (1986), 322-325